MAUDE Adverse Event Report: SMITHS MEDICAL ASD; INC. LEVEL 1® EQUATOR® CONVECTIVE WARMING DEVICE; SYSTEM, THERMAL REGULATING

SMITHS MEDICAL ASD; INC. LEVEL 1® EQUATOR® CONVECTIVE WARMING DEVICE; SYSTEM, THERMAL REGULATING
Catalog Number SWU-2001
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 07/01/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received indicating that following use of a smiths medical level 1® smiths medical level 1® snuggle warm® blanket phlycten was noted to the patient's right forearm.Subsequently, vaseline gauze and biafine cream was applied to the burn.No further adverse patient effects were reported.

Brand Name
LEVEL 1® EQUATOR® CONVECTIVE WARMING DEVICE
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
SMITHS MEDICAL ASD; INC.
6000 nathan lane n
minneapolis, MN 55442
MDR Report Key8848652
Report Number3012307300-2019-03895
Device Sequence Number11362033
Product Code DWJ
UDI-Device Identifier10610586043321
UDI-Public10610586043321
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141686
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSWU-2001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2019
Initial Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;